Table of Contents Author Guidelines Submit a Manuscript
Canadian Journal of Gastroenterology
Volume 5 (1991), Issue 2, Pages 59-61
http://dx.doi.org/10.1155/1991/730534
Brief Communication

Mucinous Rectal Adenocarcinoma in Perianal Crohn’s Disease Fistulas

Wing C Peter Kwan and Hugh J Freeman

Department of Medicine (Gastroenterology), University Hospital and University of British Columbia, Vancouver, British Columbia, Canada

Received 7 November 1990; Accepted 6 February 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wing C Peter Kwan and Hugh J Freeman, “Mucinous Rectal Adenocarcinoma in Perianal Crohn’s Disease Fistulas,” Canadian Journal of Gastroenterology, vol. 5, no. 2, pp. 59-61, 1991. doi:10.1155/1991/730534